# SDR UALA2013020700752

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,272 hours, 13,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 162
- Condition: Failed
- Location: Mode
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT,  COULD NOT CONTROL MCP IAS-MACH SPEED SUSPECT STUCK HUNDRED DIGIT.  REPLACED MODE CONTROL PANEL PER MM.
